Some difference sequences defined by a sequence of modulus functions.


  • Ahmad H. A. Batained Al Al-byt University.
  • Ibrahim M. A. Sulaiman Al Al-byt University.



Difference sequence spaces, A sequence of modulus functions


The idea of difference sequence spaces was introduced by Kizmaz [6], and this concept was generalized by Bektas and Colak [1]. In this paper, we define the sequence spaces img01.JPG and  img02.JPG, where F = (fk) is a sequence of modulus functions, and examine some inclusion relations and properties of these spaces.

Author Biographies

Ahmad H. A. Batained, Al Al-byt University.

Department of Mathematics.

Ibrahim M. A. Sulaiman, Al Al-byt University.

Department of Mathematics.


Bektas, Cigdem, A. and Colak, R., Generalized difference sequence spaces defined by a sequence of modulli, Soochow J. Math., 29(2), pp. 215-220, (2003).

Et., M. and Colak, R., On some generalized difference sequence spaces, Soochow J. Math., 21, pp. 377-386, (1995).

Gaur, A. K. and Mursaleen, Difference sequence spaces, Internat. J. Math. & Math. Sci., 21(4), pp. 701-706, (1998).

Gnanaseelan, C. and Srivastava, P. D., The α−,β−,γ−duals of some generalized difference sequence spaces, Indain J. Math., 38(2), pp. 111-120, (1996).

Kamthan, P. K. and Gupta, M., Sequence spaces and series, Lecture Notes in Pure and Applied Mathematics, vol. 65 , Marcel Dekker, New York, (1981).

Kizmaz, H., On certain sequence spaces, Canad. Math. Bull. 24, pp. 169-176, (1981).

Kolk, E., Inclusion theorems for some sequence spaces defined by a sequence of modulli, Acta Comment. Univ. Tartu, 970, pp. 65-72, (1994).

Maddox, I. J., Some properties of paranormed sequence spaces, J. London Math. Soc. 1, pp. 316-322, (1969).

Maddox, I. J. , Paranormed sequence spaces generated by infinite matrices, Proc. Camb. Phil. Soc., 64, pp. 431-435, (1969).

Maddox, I. J., Elements of Functional Analysis, 2nd Edition, Cambridge University Press, (1970).

Maddox, I. J., Sequence spaces defined by a modulus, Math. Proc. Camb. Phil. Soc. 100, pp. 161-166, (1986).

Oztürk, E. and Bilgen, T., Strongly summable sequence spaces defined by a modulus, Indian J. Pure Appl. Math. 25(6), pp. 621-625, (1994).

Ruckle, W. H., FK spaces in which the sequence of coordinate vectors is bounded, Canad. J. Math. 25, pp. 973-978, (1973).



How to Cite

A. H. A. Batained and I. M. A. Sulaiman, “Some difference sequences defined by a sequence of modulus functions.”, Proyecciones (Antofagasta, On line), vol. 29, no. 1, pp. 1-8, Mar. 2010.




Most read articles by the same author(s)